# SDR SWAA2022022156843

- Difficulty date: July 7, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO APROX. STA.492-500A R/H SIDE TRANSITION ANGLE HAS CORROSION OUT OF LIMITS. / REMOVED AND REPLACED PER SRM 51-40-02
